MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751NAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751NAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751NAP
Medical Device Problem Codes Moisture or Humidity Problem (2986); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Pump received with blank display due to moisture damage at electronic assembly.Also, moisture damage motor during visual inspection.Unable to perform operating currents, self test, rewind test and displacement test due to blank display.No unexpected rainbow screen noted.Pump received with cracked battery tube threads and cracked reservoir tube lip.The test infusion set and reservoir does lock into place.Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump had rainbow and foggy effect behind the screen.It did not last too long but happens when pressed again body sweat behind screen.No harm requiring medical intervention was reported.The insulin pump was returned for analysis.

Brand Name
530G INSULIN PUMP MMT-751NAP
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key10318680
Report Number2032227-2020-151854
Device Sequence Number19770298
Product Code OZO
UDI-Device Identifier00643169404335
UDI-Public(01)00643169404335
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751NAP
Device Catalogue NumberMMT-751NAP
Device Lot NumberA3751NAPJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2020
Initial Report FDA Received Date07/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR